CaltechAUTHORS
  A Caltech Library Service

Symmetries of the relativistic hydrogen atom

Mandula, Jeffrey E. (1969) Symmetries of the relativistic hydrogen atom. Physical Review, 185 (5). pp. 1774-1785. ISSN 0031-899X. https://resolver.caltech.edu/CaltechAUTHORS:MANpr69

[img]
Preview
PDF
See Usage Policy.

2MB

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:MANpr69

Abstract

The structure of the symmetry group of the relativistic hydrogen atom (no spins) is determined, in order to study how a symmetry group which places particles of different spin in the same supermultiplet can be incorporated into a relativistic theory. The difficulties associated with the extension of the symmetry group of the bound states to bound-state scattering are discussed.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1103/PhysRev.185.1774DOIUNSPECIFIED
Additional Information:©1969 The American Physical Society. Received 1 April 1969. It is a pleasure for the author to thank Professor Sidney Coleman both for stimulating this research and for many conversations and suggestions which were indispensible to its completion. Work supported in part by the U.S. Atomic Energy Commission under Contract No. AT(11-1)-68 of the San Francisco Operations Office, U.S. Atomic Energy Commission. Based in part on the author's doctoral thesis, Harvard University, 1966.
Issue or Number:5
Record Number:CaltechAUTHORS:MANpr69
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:MANpr69
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:7245
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:23 Jan 2007
Last Modified:02 Oct 2019 23:40

Repository Staff Only: item control page